Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart

CVS Pharmacy

CVS Pharmacy Cvs Health Pain Relief Geltabs Extra Strength

Acetaminophen. Contains no aspirin. Pain reliever/fever reducer. CVS Health pharmacist recommended. Compare to the active ingredients in Tylenol (CVS Health Pain Relief is not manufactured or distribu…

Ingredients

Active Ingredient (in Each Geltab): Acetaminophen (500 mg). Inactive Ingredients: Croscarmellose Sodium, D&C Yellow 10, Edetate Disodium, Edible Ink, FD&C Red 40, Gelatin, Glycerin, Hypromellose, Poly…